# SDR 9710501158

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, GEAR VIBRATION WAS FELT UPON RETRACTION AND ALL UNSAFE GEAR LIGHTS REMAINED RED.  RECYCLED GEAR AND OPERATION WAS NORMAL.  MAINTENANCE REPLACED BOTH NOSE GEAR TIRES.  RESET MAIN LANDING GEAR PROXIMITY BOX AND NO FAULTS WERE FOUND WITH GEAR INDICATION.
